Some conditions implying the existence of coincidence points of a pair of intuitionistic fuzzy mappings

Mohammed Shehu Shagari, Akbar Azam

Abstract


In this article, two novel conditions implying the existence of a pair of intuitionistic fuzzy mappings with an integral type contractive conditions are discussed. An example validating the main result is given. As an application of our result, an existence theorem of solution for a class of nonlinear Volterra equation of the first type is established. This way, the work extends a few existing results in the literature.

Full Text: PDF

How to Cite this Article:

Mohammed Shehu Shagari, Akbar Azam, Some conditions implying the existence of coincidence points of a pair of intuitionistic fuzzy mappings, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 425-438

Copyright © 2018 Mohammed Shehu Shagari, Akbar Azam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.